# SDR FDEA201009063300

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410116
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXTERNAL LOWER SKIN AT WS 95.0 BELOW REAR SPAR AREA WITH CORROSION.   REPAIRED IAW EA NR F-5730-139383,  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
